# SDR UPS00833538

- Difficulty date: July 19, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 36428382
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 8 LONG 33R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON IAW DWG 3642838 AND SRM 51-1-20D, 51-1-21.
